# SDR 07FDEA00625

- Difficulty date: November 18, 2006
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22928
- Aircraft time: 32,536 hours, 18,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 640 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C CHECK AT MAE FOUND AN EXISTING REPAIR THAT DID NOT MATCH ANY SRM REPAIR AND NO SPECIFIC, REPAIR DATA COULD BE FOUND.  ISSUED EA 7-5330-101983 FUSELAGE - (AD 98-11-03-R1 EXISTING REPAIR AT STA 640, STR 26-L.  REMOVED REPAIR.  COMPLIED WITH EA 7-5330-101983 AT STA 640 STR 26-L.
